# SDR CALA2015051593780

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 76,979 hours, 27,949 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING DOES NOT TURN ON IN FRONT OF AFT FWD LAVATORY FLOOR.  REPLACED EMER LIGHT LAMP STRIP.  EMER LIGHT TEST FROM AFT ATTENDANT PANEL OK IAW AMM 33-51-00.
